By Topic

Improved Criterion for Global Asymptotic Stability of 2-D Discrete Systems With State Saturation

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Vimal Singh ; Atilim Univ., Ankara

A criterion for the global asymptotic stability of 2D discrete systems described by the Roesser model employing state saturation arithmetic is presented. A comparison of the present criterion with the previous criteria and an illustrative example showing the effectiveness of the present criterion are given.

Published in:

IEEE Signal Processing Letters  (Volume:14 ,  Issue: 10 )